Separation axioms, subspaces and sums in fuzzy topology. (English) Zbl 0543.54006

Separation axioms are extended to fuzzy topological spaces. The authors define \(FT_ 0\), \(FT_ 1\), \(FT_ s\), \(FT_ 2\), \(FT_ 3\) and \(FT_ 4\) spaces, and, by means of counterexamples, they point out the non- coincidence of the different notions of separation. The remarkable deviation from ordinary topology is found in the non-productivity of the regularity property; localized separation axioms are also introduced in fuzzy setting. The authors also study the hereditary and the additivity behaviour of \(C_ I\), \(C_{II}\), separability and some types of compactness in fuzzy setting.
Reviewer: S.Ganguly


54A40 Fuzzy topology
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
54D30 Compactness
54B10 Product spaces in general topology
54B35 Spectra in general topology
Full Text: DOI


[1] Zadeh, L.A, Fuzzy sets, Inform. and control., 8, 338-353, (1965) · Zbl 0139.24606
[2] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[3] Wong, C.K, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[4] Wong, C.K, Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[5] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[6] Kerre, E.E, Fuzzy sierpinski space and its generalizations, J. math. anal. appl., 74, 318-324, (1980) · Zbl 0435.54003
[7] Dube, K.K; Misra, D.N, Some localized separation axioms and their applications, Mr, Vol. 57, No. 3, (1979) · Zbl 0388.54013
[8] Kaufmann, A, Introduction à la théorie des sous-ensembles flous, (1973), Masson Paris · Zbl 0302.02023
[9] Bellman, R; Giertz, M, On the analytic formalism of the theory of fuzzy sets, Inform. sci., 5, 149-156, (1973) · Zbl 0251.02059
[10] Kerre, E.E, Characterization of normality in fuzzy topological spaces, Simon stevin, quart. J. pure appl. math., 53, 239-248, (1979) · Zbl 0421.54005
[11] Wong, C.K, Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[12] Conrad, F, Fuzzy topological concepts, J. math. anal. appl., 74, 432-440, (1980) · Zbl 0437.54003
[13] Negoita, C.V; Ralescu, D.A, Applications of fuzzy sets to systems analysis, (1975), Birkhäuser Basel/Stuttgart · Zbl 0326.94002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.